About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 132626, 15 pages
http://dx.doi.org/10.1155/2013/132626
Research Article

On Rate of Convergence of Jungck-Type Iterative Schemes

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, M.D. University, Rohtak 124001, India

Received 27 February 2013; Accepted 3 April 2013

Academic Editor: Yisheng Song

Copyright © 2013 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Vivek Kumar, and Nawab Hussain, “Convergence comparison and stability of Jungck-Kirk-type algorithms for com mon fixed point problems,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • M. De la Sen, and E. Karapinar, “On a cyclic Jungck modified TS-iterative procedure with application examples,” Applied Mathematics and Computation, vol. 233, pp. 383–397, 2014. View at Publisher · View at Google Scholar
  • Abdul Rahim Khan, Vivek Kumar, and Nawab Hussain, “Analytical and numerical treatment of Jungck-type iterative schemes,” Applied Mathematics and Computation, vol. 231, pp. 521–535, 2014. View at Publisher · View at Google Scholar